# SDR DALA2017021401253

- Difficulty date: February 12, 2017
- Submitted: February 15, 2017
- Operation: Air carrier
- Aircraft: N301DN
- Make and model: Airbus A321-211
- Aircraft serial: 6923
- Aircraft time: 1,828 hours, 1,495 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Row 16c
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT SEAT 16C BROKEN,  REPLACED THE EMERGENCY LIGHT HOUSING ASSY.
